IEEE - Institute of Electrical and Electronics Engineers, Inc. - Comments on "Numerical solution of 2-D scattering problems using high-order methods" [with reply]

Author(s): J.M. Putnam ; L.R. Hamilton ; J.J. Ottusch ; M.A. Stalzer ; R.S. Turley ; J.L. Visher ; S.M. Wandzura
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2001
Volume: 49
Page Count: 2
Page(s): 110 - 111
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/8.910540
Regular:

For original article by L.R. Hamilton et al. see ibid., vol.47, no.4, p.683-91 (Apr. 1999).

Advertisement